# SDR SIMA200802113

- Difficulty date: January 3, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- Aircraft time: 25,047 hours, 26,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Part time: 25,047 hours, 26,497 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS REMOVED FROM SERVICE.  DURING A HMBV INSPECTION, THE SEAT TRACK AT B.L. 18.3L WAS FOUND TO BE CORRODED.  REMOVED CORRODED SEAT TRACK AND REPLACED WITH NEW PART NUMBER 7253725-193 IAW SAAB SRM CHAPTERS 53-70-60.  AIRCRAFT RETURNED TO SERVICE.
